MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG COROX OTW-S 85-BP; LV LEAD

BIOTRONIK SE & CO. KG COROX OTW-S 85-BP; LV LEAD
Model Number 355149
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/08/2020
Type of Reportable Event Serious Injury
Event or Problem Description
System was explanted due to infection.There is currently no indication that a new system has been implanted.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
An infection was observed following the implantation of this biotronik device.The sterilization process was investigated.The validated process assures that all sterilization parameters, such as gas concentration, temperature, humidity, etc., are within its specified ranges for each distributed device.Additionally an analysis of validated microbiological indicators is performed after every sterilization procedure as evidence of successful completion of the sterilization process.Review of the biotronik complaint database did not reveal any changes regarding the trend for this type of incident.In summary, the infection was not device related.
 
Additional Manufacturer Narrative
The method, result, and conclusion codes remain the same as follow up one.An infection was observed following the implantation of this biotronik device.The sterilization process was investigated.The validated process assures that all sterilization parameters, such as gas concentration, temperature, humidity, etc., are within its specified ranges for each distributed device.Additionally an analysis of validated microbiological indicators is performed after every sterilization procedure as evidence of successful completion of the sterilization process.Review of the biotronik complaint database did not reveal any changes regarding the trend for this type of incident.In summary, the infection was not device related.

Brand Name
COROX OTW-S 85-BP
Common Device Name
LV LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key9949276
Report Number1028232-2020-01666
Device Sequence Number3296494
Product Code OJX
UDI-Device Identifier04035479094164
UDI-Public04035479094164
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Model Number355149
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2020
Initial Date Received by Manufacturer 04/08/2020
Supplement Date Received by Manufacturer04/23/2020
08/03/2020
Initial Report FDA Received Date04/10/2020
Supplement Report FDA Received Date04/29/2020
08/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age54 YR